# SDR DHL2001717008

- Difficulty date: May 10, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Adj
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STRAIGHT AND LEVEL FLIGHT AT 300KTS AND FL270 A/C REQUIRES 1-3/4 UNITS RT OF AILERON TRIM TO MAINTAIN STRAIGHT AND LEVEL FLIGHT.  RDR TRIM VALVE AT LEFT 1/2 UNIT. ADJUSTED I/B T/E FLAPS PER LATERAL TRIM ADJUSTMENT CHART FIG 501, MM 27-00-21.
